It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


No I don't have a PhD in biochem I have an undergrad.
Im in grad school for neuroscience/comp science w/ an emphasis in artificial intelligence.
Like I said before have you thought your acne is caused by your brain ? If you are interested in the 'root' cause of acne search for Dr. Walt Stoll on the web. He talks about the hypothalamus causing disorders, this is one of the anatomical areas located in the limbic system.
Why do you insist with flax oil ? Yeah if your on accutane eliminating any supplement with vitamin A is a must. My suggestion is you get on fish oil fast !
Fish oil contains EPA/DHA which is essential for the brain. It can really help 'protect' your brain from accutane's harmful psychological side effects. Plant sources aren't as good of a source of omega-3. All the symptom described that you have incountered sound identical to hypervitaminosis A. I suggest you work on 'aiding' your limbic system in your brain instead of accutane. This will help your acne permanently. One excellent way to help it is from antidepressant medication and fish oil. ALot of people are against AD's in alot of situations which I don't understand. If your willing to take something as harmful as accutane then an AD should really be no problem. You would be VERY amazed what accutane does to your brain in a negative way. ALot of the people here who say accutane didn't do anything to them psychologically just doesn't know what to 'look for' when symptoms surface.





All times are GMT -7. The time now is 08:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!